MDJunction - People Helping People
 

Why wear a ribbon?

  "Because I'm infertile" (Fairygirl56)

MDJunction to me

DelicateSoul"I have been with MDJ for quite a while now. When I came I was in need of answers, as well as companionship. I found that and more. I have friends here that are there when I need them. And for that I am grateful!" (DelicateSoul)

MDJunction testimonials
manicmetoo clip its from posts on the forum, good info for me so I dont forget this stuff. Sometimes I know it, sometimes I dont.


Saphris, weight gain, & taking 1 dose daily

May 26 2011

So pdoc looked it up and scientifically fine to take once daily, although the tell docs to dose twice daily.

Weight gain, I have gained 8 lbs in 3 weeks.  Have noticed most of the weightbeing gained during the week of morning dose.  Also have noticed if stay up after night dose instead of straight to bed, I MUST binge eat.  So my theory is if I take the dose and go to bed right away I wont have weight gain.  I do notice I eat larger portions in the evening, just need to make sure they are lowfat and try to shrink them.  I have also been excersizing 5 x's a week and am gaining muscle mass which contributes partly to the weight gain.



Previous diary posts by manicmetoo:
Comments (1)Add Comment
written by poolew4eva, May 04, 2012
im taking saaphris and it works great great,but im gaining weight and my stomach swells as if im 5 months pregnant.Please help someone i you are having these same symptoms and what to o about the stomach swelling.

Leave a comment
You must be signed in to leave a comment. Please signup if you do not have an account yet.
busy


Members who read this post also read:






Disclaimer: The information provided in MDJunction is not a replacement for medical diagnosis, treatment, or professional medical advice.
In case of EMERGENCY call 911 or 1.800.273.TALK (8255) to the National Suicide Prevention Lifeline. Read more.
Contact Us | About Us
Copyright (c) 2006-2014 MDJunction.com All Rights Reserved